# SDR SIMA20210629002

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 48,985 hours, 44,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Condition: Failed
- Location: Cabin Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVE FLOOR PANEL 251HF, EMERGENCY FLOOR PROXIMITY STRIP LIGHT #7 SPLICE BROKEN OFF.-C/A-RAR EMERGENCY FLOOR PROXIMITY STRIP LIGHT #7 REF AMM 33-50-12. OPC GOOD.
